Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What is the cause of shooting pain in the breasts post usage of medicines for nipple infection ?

i am 45 years old indian lady.there was simple infection on my breast nipples; whom i did not care for one month .after one m0nth i took amoxcycillion and potassium clavulanate tablet ip augmentin 625 for 5 days and an antibiotic oitment as directed by doctors ,oinment give me relief .nipple infection is over, but lot of pain inflamation in both breasts. i am non brast feeding lady, mammography test is o,k; no nipple discharge. no lump , no previous breast surgery, it is all delayed medical help problem ,two monts have passed. i am taking good diet and vitamin e d all food suppliment but lot of pain tenderness inflamation in both brast my perods are normal . shootig pain in breasts both. no improvement with antibiotics. please help; 0000 country india`
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General & Family Physician 's  Response
Might be suffering from breast absces.
Contact general surgeon for operation
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor